Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Does abortion cause vaginal itching and bleeding that lasts for a month ?

Hi I underwent abortion on the month of december and i had bleeding continued for 2 weeks then it stopped. Again bleeding started and went on for more than a month and still continues. In between that I Had a break of just a week hardly. Am I undergoing with any problem? I ve itching n little pain in my vagina. Am so worried of my health! A kind of itching is always there in my urinary region!
Asked On : Sat, 26 Feb 2011
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to Healthcare Magic Forum
Itching and pain suggest an infection. Also since there is continued bleeding, you wil have to visit your gynaecologist for an examination and also undergo ultrasonography so check if the abortion was complete /without complications/rule out infection etc.
Answered: Sat, 26 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor